# SDR SIMA20141016001

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 27,769 hours, 24,659 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ISIS FAILED DURING TAKEOFF ROLL AT 70KTS.  ABORTED TAKEOFF.  TROUBLE SHOT IAW FIM TASK 34-01-00.  RESET IAW AMM 34-01-01.  OPERATIONS CHECKED GOOD.
